Alert archive / Louisiana / River Flood Warnings in 2015
River Flood Warning 67, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at Jun 16, 2015, 10:16 AM CDT for Calcasieu Parish, Louisiana. It was in force for 45 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2015, 10:16 AM CDT (15:16 UTC)
- Expired
- Jun 18, 2015, 7:00 AM CDT
- In force
- 45 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Calcasieu Parish, LA
The radar
The Lake Charles radar (KLCH), 17 km from the middle of the area, began a volume at 15:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Calcasieu River at Saltwater Barrier (LCHL1).
- Action stage
- 4 ft
- Minor stage
- 4 ft
- Moderate stage
- 6 ft
- Major stage
- 8 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
811 WGUS44 KLCH 161516 FLWLCH BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 1016 AM CDT TUE JUN 16 2015 ...The National Weather Service in Lake Charles has issued a flood warning for the following rivers in Louisiana... Calcasieu River Near Salt Water Barrier LAC019-170516- /O.NEW.KLCH.FL.W.0067.150616T1516Z-150618T1200Z/ /LCHL1.1.ER.150616T1200Z.150616T1800Z.150618T0000Z.NO/ 1016 AM CDT TUE JUN 16 2015 The National Weather Service in Lake Charles has issued a * Flood Warning for the Calcasieu River Near Salt Water Barrier. * until Thursday morning...or until the warning is cancelled. * At 6:00 AM Tuesday the stage was 4.0 feet. * Minor flooding is forecast. * Flood stage is 4.0 feet. * Forecast...The river will rise to 4.3 feet this evening then fluctuate around flood through tomorrow due to tidal influences. The river will fall below flood Wednesday night. * Impact...At stages near 5.0 feet...River Road in North Lake Charles and Mims Road in Westlake are flooded. Extensive marshland flooding will occur. * Impact...At stages near 4.5 feet...Water covers portions of River Road in north Lake Charles. * Impact...At stages near 4.0 feet...Minor marshland flooding occurs. Flooding also begins on River Road in north Lake Charles. && LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309 $$
3 follow-up statements
171
WGUS84 KLCH 161544
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1044 AM CDT TUE JUN 16 2015
...The flood warning continues for the following rivers in
Louisiana...
Calcasieu River At Old Town Bay
...The flood warning continues for the following rivers in
Louisiana...Texas..
Red River Near Alexandria
Calcasieu River Near Salt Water Barrier
Sabine River Near Deweyville
Neches River Near Town Bluff
LAC009-079-170544-
/O.CON.KLCH.FL.W.0056.000000T0000Z-000000T0000Z/
/AEXL1.2.ER.150525T1030Z.150616T1400Z.000000T0000Z.NO/
1044 AM CDT TUE JUN 16 2015
The Flood Warning continues for
The Red River Near Alexandria.
* until further notice...or until the warning is cancelled.
* At 9:00 AM Tuesday the stage was 36.1 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 32.0 feet.
* Forecast...The river will continue to fall to a stage of 36.0 feet
by tomorrow morning.
* Impact...At stages near 35.0 feet...Considerable overflow below
Alexandria to the confluence with the Black River occurs. Backwater
flooding worsens along inflow bayous that drain into the Red River.
* Impact...At stages near 33.0 feet...Backwater flooding begins
along Bayou Maria and Huffman Creeks east of Pineville.
* Impact...At stages near 32.0 feet...Flooding of lowland areas near
the river occurs and recreational boating is affected.
&&
LAT...LON 3160 9271 3143 9285 3105 9223 3122 9173
3138 9185 3125 9227
$$
LAC019-170543-
/O.EXT.KLCH.FL.W.0066.150616T1540Z-150621T0000Z/
/OTBL1.1.ER.150616T0600Z.150616T1800Z.150620T0000Z.NO/
1044 AM CDT TUE JUN 16 2015
...Flood Warning extended until Saturday evening...The Flood Warning
continues for
The Calcasieu River At Old Town Bay.
* from this morning to Saturday evening...or until the warning is
cancelled.
* At 5:00 AM Tuesday the stage was 4.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue rising to near 4.5 feet by this
afternoon. The river will fall below flood stage Friday evening.
* Impact...At stages near 5.0 feet...Water over lowest portions of
Goos Ferry Road. Cars should be moved to higher ground.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots
along Goos Ferry Road will occur.
&&
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314
$$
LAC019-170543-
/O.CON.KLCH.FL.W.0067.000000T0000Z-150618T1200Z/
/LCHL1.1.ER.150616T1200Z.150616T1800Z.150618T0000Z.NO/
1044 AM CDT TUE JUN 16 2015
The Flood Warning continues for
The Calcasieu River Near Salt Water Barrier.
* until Thursday morning...or until the warning is cancelled.
* At 6:00 AM Tuesday the stage was 4.0 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will rise to 4.3 feet this evening then fluctuate
around flood through tomorrow due to tidal influences. The river will fall
below flood Wednesday night.
* Impact...At stages near 4.5 feet...Water covers portions of River
Road in north Lake Charles.
* Impact...At stages near 4.0 feet...Minor marshland flooding
occurs. Flooding also begins on River Road in north Lake Charles.
&&
LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309
$$
LAC011-019-TXC351-361-170543-
/O.CON.KLCH.FL.W.0050.000000T0000Z-000000T0000Z/
/DWYT2.2.ER.150522T1845Z.150529T1845Z.000000T0000Z.NO/
1044 AM CDT TUE JUN 16 2015
The Flood Warning continues for
The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At 9:45 AM Tuesday the stage was 24.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue rising to near 24.1 feet by this
afternoon. Additional rises may be possible thereafter.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
* Impact...At stages near 23.0 feet...The river is at bankfull
stage.
&&
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
3044 9364 3057 9363
$$
TXC241-457-170543-
/O.CON.KLCH.FL.W.0018.000000T0000Z-000000T0000Z/
/TBFT2.1.ER.150312T0200Z.150529T2045Z.000000T0000Z.NO/
1044 AM CDT TUE JUN 16 2015
The Flood Warning continues for
The Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At 10:30 AM Tuesday the stage was 68.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 64.0 feet.
* Forecast...The river will continue rising to near 68.6 feet by this
afternoon. Additional rises may be possible thereafter.
* Impact...At stages near 65.0 feet...Areas around Barlow Lake and
Brushy Lake begin to flood.
* Impact...At stages near 64.0 feet...Minor flooding will occur.
* Impact...At stages near 62.0 feet...The river is at bankfull
stage.
&&
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415
$$902
WGUS84 KLCH 170150
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
850 PM CDT TUE JUN 16 2015
...The flood warning continues for the following rivers in Texas...
Pine Island Bayou Near Sour Lake
...The flood warning continues for the following rivers in
Louisiana...Texas..
Red River Near Alexandria
Calcasieu River At Old Town Bay
Calcasieu River Near Salt Water Barrier
Sabine River Near Deweyville
Neches River Near Town Bluff
LAC009-079-171550-
/O.CON.KLCH.FL.W.0056.000000T0000Z-000000T0000Z/
/AEXL1.2.ER.150525T1030Z.150616T1400Z.000000T0000Z.NO/
850 PM CDT TUE JUN 16 2015
The Flood Warning continues for
The Red River Near Alexandria.
* until further notice...or until the warning is cancelled.
* At 7:00 PM Tuesday the stage was 36.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 32.0 feet.
* Forecast...The river will continue to fall to a stage of 35.8 feet
by Thursday morning.
* Impact...At stages near 35.0 feet...Considerable overflow below
Alexandria to the confluence with the Black River occurs. Backwater
flooding worsens along inflow bayous that drain into the Red River.
&&
LAT...LON 3160 9271 3143 9285 3105 9223 3122 9173
3138 9185 3125 9227
$$
LAC019-171550-
/O.CON.KLCH.FL.W.0066.000000T0000Z-150621T0000Z/
/OTBL1.1.ER.150616T0600Z.150617T1800Z.150620T0000Z.NO/
850 PM CDT TUE JUN 16 2015
The Flood Warning continues for
The Calcasieu River At Old Town Bay.
* until Saturday evening...or until the warning is cancelled.
* At 5:00 AM Tuesday the stage was 4.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to rise to near 4.3 feet by Midday Wednesday
and fluctuate near this level through Thursday.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
&&
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314
$$
LAC019-171549-
/O.CON.KLCH.FL.W.0067.000000T0000Z-150618T1200Z/
/LCHL1.1.ER.150617T1800Z.150617T1800Z.150618T0000Z.NO/
850 PM CDT TUE JUN 16 2015
The Flood Warning continues for
The Calcasieu River Near Salt Water Barrier.
* until Thursday morning...or until the warning is cancelled.
* At 5:00 AM Tuesday the stage was 3.9 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to rise to near 4.0 feet by Midday Wednesday
then begin to fall.
* Impact...At stages near 4.0 feet...Minor marshland flooding
occurs. Flooding also begins on River Road in north Lake Charles.
&&
LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309
$$
LAC011-019-TXC351-361-171549-
/O.CON.KLCH.FL.W.0050.000000T0000Z-000000T0000Z/
/DWYT2.2.ER.150522T1845Z.150529T1845Z.000000T0000Z.NO/
850 PM CDT TUE JUN 16 2015
The Flood Warning continues for
The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At 8:01 PM Tuesday the stage was 24.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will remain near 24.1 feet.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
&&
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
3044 9364 3057 9363
$$
TXC241-457-171549-
/O.CON.KLCH.FL.W.0018.000000T0000Z-000000T0000Z/
/TBFT2.1.ER.150312T0200Z.150529T2045Z.000000T0000Z.NO/
850 PM CDT TUE JUN 16 2015
The Flood Warning continues for
The Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At 8:16 PM Tuesday the stage was 68.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 64.0 feet.
* Forecast...The river will remain near 68.5 feet.
* Impact...At stages near 65.0 feet...Areas around Barlow Lake and
Brushy Lake begin to flood.
&&
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415
$$
TXC199-245-171549-
/O.EXT.KLCH.FL.W.0068.150618T0359Z-150619T1800Z/
/SOLT2.1.ER.150618T0359Z.150618T1200Z.150619T0600Z.NO/
850 PM CDT TUE JUN 16 2015
The Flood Warning continues for
The Pine Island Bayou Near Sour Lake.
* from Wednesday evening to Friday afternoon...or until the warning
is cancelled.
* At 7:45 PM Tuesday the stage was 22.8 feet.
* Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...rise above flood stage by tomorrow late evening and
continue to rise to near 25.2 feet by Thursday evening.the river
will fall below flood stage by early Friday morning.
* Impact...At stages near 25.0 feet...Water inundates roads in
lowland areas near the river. Low spots on Old Sour Lake Road are
under water.
&&
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445
$$351
WGUS84 KLCH 171528
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1028 AM CDT WED JUN 17 2015
...The flood warning is cancelled for the following rivers in
Louisiana...
Calcasieu River Near Salt Water Barrier
...The flood warning continues for the following rivers in
Louisiana...Texas...
Calcasieu River At Old Town Bay
Mermentau River Near Mermentau
Pine Island Bayou Near Sour Lake
...The flood warning continues for the following rivers in
Louisiana...Texas...
Sabine River Near Deweyville
Neches River Near Town Bluff
LAC001-053-113-180528-
/O.EXT.KLCH.FL.W.0069.000000T0000Z-150619T0000Z/
/MRML1.1.ER.150616T2222Z.150617T0400Z.150618T1200Z.NO/
1028 AM CDT WED JUN 17 2015
The Flood Warning continues for
The Mermentau River Near Mermentau.
* until Thursday evening...or until the warning is cancelled.
* At 9:15 AM Wednesday the stage was 4.0 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river is expected to remain near 4.0 feet this
afternoon then fall to below flood stage by Thursday afternoon.
* Impact...At stages near 4.0 feet...Minor lowland flooding near the
river will occur.
&&
LAT...LON 3025 9266 3004 9276 3004 9260 3019 9254 3024 9255
$$
LAC019-180528-
/O.EXT.KLCH.FL.W.0066.000000T0000Z-150620T2100Z/
/OTBL1.1.ER.150616T0600Z.150617T1800Z.150619T2100Z.NO/
1028 AM CDT WED JUN 17 2015
The Flood Warning continues for
The Calcasieu River At Old Town Bay.
* until Saturday afternoon...or until the warning is cancelled.
* At 5:00 AM Wednesday the stage was 4.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will fluctuate around flood stage during
high tides through late Friday evening.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
&&
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314
$$
LAC019-171558-
/O.CAN.KLCH.FL.W.0067.000000T0000Z-150618T1200Z/
/LCHL1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1028 AM CDT WED JUN 17 2015
The Flood Warning is cancelled for
The Calcasieu River Near Salt Water Barrier.
* At 6:00 AM Wednesday the stage was 3.6 feet.
* Flood stage is 4.0 feet.
&&
LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309
$$
LAC011-019-TXC351-361-180528-
/O.CON.KLCH.FL.W.0050.000000T0000Z-000000T0000Z/
/DWYT2.2.ER.150522T1845Z.150529T1845Z.000000T0000Z.NO/
1028 AM CDT WED JUN 17 2015
The Flood Warning continues for
The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At 9:45 AM Wednesday the stage was 24.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will remain near 24.1 feet.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
&&
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
3044 9364 3057 9363
$$
TXC241-457-180528-
/O.CON.KLCH.FL.W.0018.000000T0000Z-000000T0000Z/
/TBFT2.1.ER.150312T0200Z.150529T2045Z.000000T0000Z.NO/
1028 AM CDT WED JUN 17 2015
The Flood Warning continues for
The Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At 10:01 AM Wednesday the stage was 68.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 64.0 feet.
* Forecast...The river will remain near 68.5 feet.
* Impact...At stages near 65.0 feet...Areas around Barlow Lake and
Brushy Lake begin to flood.
&&
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415
$$
TXC199-245-180527-
/O.EXT.KLCH.FL.W.0068.150617T1800Z-150622T0000Z/
/SOLT2.1.ER.150617T1800Z.150619T0000Z.150621T1200Z.NO/
1028 AM CDT WED JUN 17 2015
...Flood Warning extended until Sunday evening...The Flood Warning
continues for
The Pine Island Bayou Near Sour Lake.
* until Sunday evening...or until the warning is cancelled.
* At 9:45 AM Wednesday the stage was 24.8 feet.
* Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The bayou will rise above flood stage by this afternoon
and continue to rise to near 25.9 feet by Thursday evening. The
bayou will fall below flood stage by Sunday morning.
* Impact...At stages near 25.0 feet...Water inundates roads in
lowland areas near the river. Low spots on Old Sour Lake Road are
under water.
&&
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Jun 16, 7:00 AM CDT, 3 hours 16 minutes earlier.
Area forecast discussion, Jun 16, 7:00 AM CDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
700 AM CDT TUE JUN 16 2015
.DISCUSSION...
FOR 12Z TAF ISSUANCE.
&&
.AVIATION...
OBVIOUSLY THE MAIN FEATURE IMPACTING AVIATION WEATHER TODAY WILL
BE RAIN AND WINDS ASSOCIATED WITH TROPICAL STORM BILL...EXPECTED
TO MAKE LANDFALL SHORTLY ALONG THE CNTL TX COAST. LATEST FORECAST
TRACK TAKES THE SYSTEM NWWD INTO CNTL TX BEFORE STARTING TO CURVE
IT MORE NWD...WITH RAIN BANDS CONTINUING TO DEVELOP/CROSS THE
AREA THROUGH THE MORNING/AFTERNOON. RAIN CHANCES TREND DOWNWARD
FROM WEST (KBPT) TO EAST (KLFT/KARA). MEANWHILE THE TIGHT GRADIENT
PRODUCED BY THE LANDFALLING STORM AND HIGH PRESSURE OVER THE SERN
CONUS WILL PRODUCE WIND SPEEDS AS HIGH AS 15-20 KNOTS...WITH
GUSTS TO 25-30 KNOTS.
25
&&
.PREV DISCUSSION... /ISSUED 324 AM CDT TUE JUN 16 2015/
DISCUSSION...TROPICAL STORM BILL CONTINUES TO MOVE TOWARD THE
CENTRAL TEXAS COAST THIS MORNING. SCATTERED SHOWERS ARE MOVING
INTO COASTAL SECTIONS OF THE CWA WITH MORE NUMEROUS SHOWERS
FARTHER SOUTH AND SOUTHWEST. TROPICAL STORM FORCE GUSTS HAVE BEEN
RECORDED DURING THE PAST SEVERAL HOURS ON THE ELEVATED GULF
PLATFORMS. WIND GUSTS OF 20 TO 30 KTS HAVE ALSO BEEN RECORDED
ALONG THE COAST OF CAMERON PARISH AND JEFFERSON CO.
TS BILL WILL CONTINUE TOWARD TX AND INLAND THIS MORNING WITH
NUMEROUS SHOWERS EXPECTED TO MOVE INTO WEST LA AND SE TX. GUTSY
WINDS OF 30 TO 40 MPH MAY ACCOMPANY THE SHOWERS AND STORMS
ESPECIALLY ALONG THE COAST AND INTO SE TX AND WEST LA. QPF HAS
BEEN LOWERED, HOWEVER AN AREAL AVERAGE OF 1 TO 3 INCHES OVER SE
TX WITH A FAIRLY HIGH AMOUNT OF VARIABILITY EXPECTED WERE BANDS
MAY TRAIN. DUE TO THE HIGH RAIN RATES IN THE TROPICAL AIR MASS AND
THE ALREADY SATURATED GROUND... WILL LET THE FF WATCH REMAIN IN
PLACE. ALSO... THE WIND ADV HAS BEEN EXTENDED AND EXPANDED AS
MIXING DURING THE AFTERNOON WILL ALLOW 17KTS OF WIND INTO ORANGE
AND CALCASIEU DURING THE AFTERNOON. NEXT HAZARD... THE COASTAL
FLOOD. MINOR COASTAL FLOODING IS ONGOING IN LOWER CAMERON AND
LIKELY IN OTHER ZONES AS WELL. HIGH TIDE IS APPROACHING AND THE
TIDE LVLS WILL APPROACH 4 FEET. THE CFW IS SET TO EXPIRE AFTER THE
HIGH TIDE CYCLE AND WILL BE REPLACED WITH AN ADV THROUGH THE NEXT
SET OF HIGH TIDES TONIGHT.
TS BILL OR ITS REMNANTS WILL MOVE ACROSS TX TONIGHT AND WED AND
INTO OK. TROPICAL DOWNPOURS ARE EXPECTED TO CONTINUE INTO WED,
ESPECIALLY FOR SE TX AND FAR WEST LA. BEHIND BILL THE SUBTROPICAL
RIDGE WILL BUILD IN FROM THE EAST DECREASING POPS TO MORE CLIMO
LIKE VALUES THROUGH THE WEEKEND.
MARINE...ROUGH SEAS AND WITH TROPICAL STORM FORCE GUSTS WILL
CONTINUE ACROSS THE COASTAL WATERS THIS MORNING AS TS BILL MOVES
TOWARD THE CENTRAL TX COAST. TIDES WILL CONTINUE ONE TO TWO FEET
ABOVE NORMAL THROUGH TONIGHT AS THE STRONG SE WINDS CONTINUE.
WINDS AND SEAS WILL SUBSIDE TONIGHT AND WED AS BILL MOVES FARTHER
INLAND. LIGHT TO MODERATE SE WINDS ARE EXPECTED DURING THE SECOND
HALF OF THE WEEK AND THROUGH THE WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 89 74 91 73 / 50 20 30 10
LCH 86 77 88 76 / 70 40 40 20
LFT 88 76 90 75 / 40 20 20 10
BPT 85 77 86 77 / 90 50 60 20
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LAZ041.
COASTAL FLOOD ADVISORY UNTIL 8 AM CDT WEDNESDAY FOR LAZ041-
052>054-073-074.
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LAZ052-073-074.
TX...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ216.
COASTAL FLOOD ADVISORY UNTIL 8 AM CDT WEDNESDAY FOR TXZ215-216.
FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR TXZ180-201-215-
216-259>262.
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ215.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR GMZ430-432-
435-455-475.
SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 7 AM CDT
WEDNESDAY FOR GMZ450-470.
TROPICAL STORM WARNING FOR GMZ450-470.
SMALL CRAFT ADVISORY UNTIL 1 AM CDT WEDNESDAY FOR GMZ452-472.
&&Hazardous weather outlook, Jun 16, 4:17 AM CDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 417 AM CDT TUE JUN 16 2015 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 171200- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 417 AM CDT TUE JUN 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT TROPICAL STORM BILL WILL MOVE INTO CENTRAL TEXAS TODAY. SCATTERED TO WIDESPREAD SHOWERS AND A FEW THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHEAST TEXAS AND LOUISIANA THROUGH TONIGHT. HEAVY RAIN WITH TRAINING STORMS AND SHOWERS WILL BE THE MAIN THREAT, BUT MAINLY ACROSS FAR WEST LOUISIANA AND SOUTHEAST TEXAS. THIS MAY LEAD TO FLOODING OF POORLY DRAINED LOCATIONS. ALSO, WITH WITH ANY LAND FALLING TROPICAL CYCLONE FAVORABLE WIND PROFILES WILL CREATE AT LEAST A LOW END CHANCE OF A WEAK TORNADO. MINOR COASTAL FLOODING AROUND THE TIMES OF HIGH TIDE WILL OCCUR THIS MORNING AND AGAIN TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED TO NUMEROUS SHOWERS ARE EXPECTED AGAIN WEDNESDAY WITH DECREASING CHANCES THROUGH THE REMAINDER OF THE WEEK AS THE SUBTROPICAL RIDGE BUILDS IN. ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED, HOWEVER SPOTTERS ARE ENCOURAGED TO REPORT FLOODING. GMZ430-432-435-450-452-455-470-472-475-171200- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 417 AM CDT TUE JUN 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT MINIMAL TROPICAL STORM FORCE WINDS ARE EXPECTED IN THE COASTAL WATERS SOUTH OF JEFFERSON COUNTY THIS MORNING. AS TROPICAL STORM BILL MOVES INTO THE CENTRAL TEXAS COAST WINDS AND SEAS WILL GRADUALLY SUBSIDE THROUGH THE AFTERNOON AND EVENING. A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT FOR PORTIONS OF THE AREA THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE WEEKEND. OCCASIONAL LIGHTNING STRIKES WILL BE THE MAIN CONCERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 11:42 PM CDT | Gale Warning | LCH | 49 min | |
| Jun 16, 12:31 AM CDT | Tropical Storm Warning | LCH | 13 hr | |
| Jun 16, 3:33 AM CDT | Wind Advisory | LCH | 15 hr | |
| Jun 16, 6:48 AM CDT | Coastal Flood Advisory | LCH | Cameron | 25 hr |
Nearby
River Flood Warnings in Louisiana, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.